Penis Shrinkage Due to Years of Marijuana & Antidepressants Use


Pot smoking has led to his shrinking penis, while anti-depressants have damaged his erection quality.

Case #: 
245

Concern:

My penis once measured 7 ½ inches. After I broke up with a long-time girlfriend, I experienced signs if depression. Because of the depression, I began smoking pot, masturbate frequently, and taking antidepressants. During the same time, I noticed my blessed soldier shrink and shrink. Today, I am a whole inch shorter, erections never feel as hard as before, even my endurance seems ruined. What can I do to regain my length, improve my endurance, and combat the depression?

Discussion:

You may have a lot more to worry about than just a shrinking penis. You have done your body a great deal of harm by smoking pot all these years, and you are exacerbating that problem with antidepressant medication and over-masturbation. You are not coping with your problems well, which has led you to pot smoking in the first place. You're going to have to find a better way to deal with life's problems before you completely destroy your body and sexual function.

Toxins From Marijuana
There are many toxins coming out from Marijuana directly or indirectly. For example, smokes from marijuana release Tetrahydorcannabionol (THC) that would disrupt your sex hormones and affecting penile tissues. Also marijuana abuse raises the level of the inflammatory hormone prostaglandin E-2 in the body, a hormone that can induce inflammation in both brain and penis arteries.

These narrowed arteries require high blood pressure to pump blood up to your brain. The toxic chemicals in marijuana gradually take over acetylcholine in the brain and nervous system, causing the brain and autonomonic nervous functions to become disordered. Meanwhile, the neurotransmitter nitric oxide and dilator cGMP become suppressed, leading to erection or orgasm dysfunction and penile shrinkage.

SSRI + Marijuana = Penile Disaster
Now as for your antidepressant usage, SSRI drugs (common antidepressants) can destroy your sexual function by disabling the pituitary and liver function. SSRIs cause chronic excessive prolactin production, leading to a pituitary functional disorder called HyperProlactimia, an inability to orgasm or produce semen because of the high levels of prolactin in the bloodstream.
 
SSRIs block the brain's dopamine nervous function in the hypothalamus-pituitary axis responsible for the release of oxytocin -- a hormone that promotes emotional well-being and orgasms. SSRIs interfere with production of neurotransmitters and hormones by overloading the liver’s P45 detoxification system while blocking the spinal nervous transmission in the synapses. The blocking of the synapse disables erectile nervous function in the penis while inhibiting seminal production and vaginal lubrication. Because SSRIs de-sensitize the nerves in the penis, prostate, seminal vesicles, you may have a difficult time trying to orgasm.

Get Ride of Toxins & Restore Penile Tissues
Now you have understood the underlying harmful pathological consequences behind your penile shrinkage & dysfunction, it time to take effective action to get your size back. Firstable, you need to quit smoking marijuana and work with your doctors to reduce antidepressant usage. Take detoxification herbs and penile tissue restorative herbs that can regain back your size & erection power.

What to do


Cannabis Detoxification for Poor Erection Recovery

For young people suffering from impotence caused by abusive masturbation, Cannabis Detox can eliminate toxins and improve erectile capacity once again. Read more
5
Average: 5 (2 votes)


4 comments



Comments

Eleanora Kasper's picture
Eleanora Kasper posted on Mon, 07/21/2014 - 16:43
I definitely don’t recommend going off your meds if you need them to cope, but here’s a supplement I found that might help: Happier Mood and Harder Erection with Fresh Catch Fish Oils. It has Omega-3 oils, which have a really positive effect on brain function. It also has a ton of libido-boosting herbs like Epimedium and Schisandra—which will really help push your back into action after it’s early retirement. Tongkat Ali is a sex drive booster, which seems to take a hit from SSRIs as well—I don’t know if that’s a problem specifically for you, but you might as well try and see!

I think you’ll get positive results from this supplement, and it won’t interfere with the medications you’re taking now, which is very important. It’s too bad that your sex life is ruining your love life, but I hope you’ll have better luck from now on.
Ka Valles's picture
Ka Valles posted on Mon, 07/21/2014 - 15:15
hey my bf nd i smoke weed all the time and we never have any problems! he’s always hard and ready to go when i am, and the weed makes me hornier than usual. i also like how nice he is when we smoke its like he really cares about how i feel. we’ve been going out for 3 years now since we were both 18 and we smoke 2 or 3 times a day.

i think you shoudnt talk about how weed is bad for you sex life unless you’ve tried it. i think weed can help lots of people have good sex. ll my friends smoke before sex to, and none of them have any prolbems either. marijuana has not seriously been prove to be bad, and maybe it has some good affects you didn’t think about. I’m not going to stop smoking with my boyfriend unless i see a real problem.
Russell Strickland's picture
Russell Strickland posted on Fri, 07/18/2014 - 10:51
I’ve been wondering about how my antidepressants are interacting with my sex life. I take SSRIs for my chronic depression, and they work alright, but I have been having issues with my erection for years. I can’t get completely hard most of the time, and when I do get hard, I can’t come. When I masturbate, the sensation is very low, but sometimes all of a sudden I’ll ejaculate. It’s just very confusing. When I’ve hard girlfriends in the past, they take it really hard when I can’t get erect, and I’ve been unable to continue a relationship for longer than 3 months because of it. I need to take these SSRIs or my life will literally crumble around me, so what can I do to help my sex life without going off the drugs? I’m open to any type of herbal supplement or detoxification, I just need to know which one is best, and what won’t interfere with my therapy.
Irvin Pizarro's picture
Irvin Pizarro posted on Wed, 06/12/2013 - 16:33
A cocktail of side effects. The things that you decided to mix together are horrible, masturbation, pot and antidepressants. They each have side effects and together they gave you a smaller penis. That is a clear sign, stop smoking, stop masturbating and find an alternative to your antidepressants. After that find a natural way to increase your penis size back to normal.
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.